About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 124979, 7 pages
http://dx.doi.org/10.1155/2013/124979
Research Article

Iterative Solution to a System of Matrix Equations

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2School of Mathematics and Statistics, Suzhou University, Suzhou 234000, China

Received 17 May 2013; Accepted 21 September 2013

Academic Editor: Masoud Hajarian

Copyright © 2013 Yong Lin and Qing-Wen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Meng, “Experimental design and decision support, in expert systems,” in The Technology of Knowledge Management and Decision Making for the 21st Century, C. Leondes, Ed., vol. 1, Academic Press, New York, NY, USA, 2001.
  2. M. Dehghan and M. Hajarian, “An iterative algorithm for solving a pair of matrix equations AYB=E, CYD=F over generalized centro-symmetric matrices,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3246–3260, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Dehghan and M. Hajarian, “An iterative algorithm for the reflexive solutions of the generalized coupled Sylvester matrix equations and its optimal approximation,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 571–588, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. L. Andrew, “Solution of equations involving centrosymmetric matrices,” Technometrics, vol. 15, no. 2, pp. 405–407, 1973.
  5. A. Navarra, P. L. Odell, and D. M. Young, “A representation of the general common solution to the matrix equations A1XB1=C1 and A2XB2=C2 with applications,” Computers & Mathematics with Applications, vol. 41, no. 7-8, pp. 929–935, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y.-X. Peng, X.-Y. Hu, and L. Zhang, “An iterative method for symmetric solutions and optimal approximation solution of the system of matrix equations A1XB1=C1, A2XB2=C2,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1127–1137, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z.-H. Peng, X.-Y. Hu, and L. Zhang, “An efficient algorithm for the least-squares reflexive solution of the matrix equation A1XB1=C1;A2XB2=C2,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 988–999, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Sheng and G. Chen, “A finite iterative method for solving a pair of linear matrix equations (AXB,CXD)=(E,F),” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1350–1358, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Li and Q. W. Wang, “Iterative algorithm for solving a class of quaternion matrix equation over the generalized (P,Q)-reflexive matrices,” Abstract and Applied Analysis, vol. 2013, Article ID 831656, 15 pages, 2013. View at Publisher · View at Google Scholar
  10. A.-G. Wu, G. Feng, G.-R. Duan, and W.-J. Wu, “Finite iterative solutions to a class of complex matrix equations with conjugate and transpose of the unknowns,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1463–1478, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A.-G. Wu, G. Feng, G.-R. Duan, and W.-J. Wu, “Iterative solutions to coupled Sylvester-conjugate matrix equations,” Computers & Mathematics with Applications, vol. 60, no. 1, pp. 54–66, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A.-G. Wu, B. Li, Y. Zhang, and G.-R. Duan, “Finite iterative solutions to coupled Sylvester-conjugate matrix equations,” Applied Mathematical Modelling, vol. 35, no. 3, pp. 1065–1080, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y.-X. Yuan, “On the minimum norm solution of matrix equation AXB=E;CXD=F,” Journal of East China Shipbuilding Institute, vol. 15, no. 3, pp. 34–37, 2001. View at Scopus
  14. S. K. Mitra, “Common solutions to a pair of linear matrix equations A1XB1=C1 and A2XB2=C2,” vol. 74, pp. 213–216, 1973. View at Zentralblatt MATH · View at MathSciNet
  15. N. Shinozaki and M. Sibuya, “Consistency of a pair of matrix equations with an application,” Keio Science and Technology Reports, vol. 27, no. 10, pp. 141–146, 1975. View at MathSciNet
  16. J. W. van der Woude, Freeback decoupling and stabilization for linear systems with multiple exogenous variables [Ph.D. thesis], Technical University of Eindhoven, Eindhoven, The Netherlands, 1987.
  17. M. Dehghan and M. Hajarian, “The general coupled matrix equations over generalized bisymmetric matrices,” Linear Algebra and Its Applications, vol. 432, no. 6, pp. 1531–1552, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Dehghan and M. Hajarian, “The reflexive and anti-reflexive solutions of a linear matrix equation and systems of matrix equations,” The Rocky Mountain Journal of Mathematics, vol. 40, no. 3, pp. 825–848, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Q.-W. Wang, J.-H. Sun, and S.-Z. Li, “Consistency for bi(skew)symmetric solutions to systems of generalized Sylvester equations over a finite central algebra,” Linear Algebra and Its Applications, vol. 353, pp. 169–182, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Q.-W. Wang, “Bisymmetric and centrosymmetric solutions to systems of real quaternion matrix equations,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 641–650, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q.-W. Wang, “A system of matrix equations and a linear matrix equation over arbitrary regular rings with identity,” Linear Algebra and Its Applications, vol. 384, pp. 43–54, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Ding, P. X. Liu, and J. Ding, “Iterative solutions of the generalized Sylvester matrix equations by using the hierarchical identification principle,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 41–50, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Ding, Y. Liu, and F. Ding, “Iterative solutions to matrix equations of the form AiXBi=Fi,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3500–3507, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Xie, J. Ding, and F. Ding, “Gradient based iterative solutions for general linear matrix equations,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1441–1448, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. Xie, Y. Liu, and H. Yang, “Gradient based and least squares based iterative algorithms for matrix equations AXB+CXTD=F,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2191–2199, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Z.-Y. Li, Y. Wang, B. Zhou, and G.-R. Duan, “Least squares solution with the minimum-norm to general matrix equations via iteration,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3547–3562, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Z.-Y. Li, B. Zhou, Y. Wang, and G.-R. Duan, “Numerical solution to linear matrix equation by finite steps iteration,” IET Control Theory & Applications, vol. 4, no. 7, pp. 1245–1253, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. B. Zhou, J. Lam, and G.-R. Duan, “On Smith-type iterative algorithms for the Stein matrix equation,” Applied Mathematics Letters, vol. 22, no. 7, pp. 1038–1044, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. B. Zhou, J. Lam, and G.-R. Duan, “Gradient-based maximal convergence rate iterative method for solving linear matrix equations,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 515–527, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Y.-B. Deng, Z.-Z. Bai, and Y.-H. Gao, “Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations,” Numerical Linear Algebra with Applications, vol. 13, no. 10, pp. 801–823, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. Y.-T. Li and W.-J. Wu, “Symmetric and skew-antisymmetric solutions to systems of real quaternion matrix equations,” Computers & Mathematics with Applications, vol. 55, no. 6, pp. 1142–1147, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. Dehghan and M. Hajarian, “An efficient algorithm for solving general coupled matrix equations and its application,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1118–1134, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. M. Dehghan and M. Hajarian, “On the reflexive and anti-reflexive solutions of the generalised coupled Sylvester matrix equations,” International Journal of Systems Science, vol. 41, no. 6, pp. 607–625, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. B. Zhou, Z.-Y. Li, G.-R. Duan, and Y. Wang, “Weighted least squares solutions to general coupled Sylvester matrix equations,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 759–776, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. I. Jonsson and B. Kågström, “Recursive blocked algorithm for solving triangular systems. I. One-sided and coupled Sylvester-type matrix equations,” ACM Transactions on Mathematical Software, vol. 28, no. 4, pp. 392–415, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  36. B. Zhou, G.-R. Duan, and Z.-Y. Li, “Gradient based iterative algorithm for solving coupled matrix equations,” Systems & Control Letters, vol. 58, no. 5, pp. 327–333, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. I. Jonsson and B. Kågström, “Recursive blocked algorithm for solving triangular systems. II. Two-sided and generalized Sylvester and Lyapunov matrix equations,” ACM Transactions on Mathematical Software, vol. 28, no. 4, pp. 416–435, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  38. A.-P. Liao and Y. Lei, “Least-squares solution with the minimum-norm for the matrix equation (AXB,GXH)=(C,D),” Computers & Mathematics with Applications, vol. 50, no. 3-4, pp. 539–549, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. J. Cai and G. Chen, “An iterative algorithm for the least squares bisymmetric solutions of the matrix equations A1XB1=C1,A2XB2=C2,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1237–1244, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. F. Yin and G.-X. Huang, “An iterative algorithm for the least squares generalized reflexive solutions of the matrix equations AXB=E;CXD=F,” Abstract and Applied Analysis, vol. 2012, Article ID 857284, 18 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. Y.-X. Peng, X.-Y. Hu, and L. Zhang, “An iteration method for the symmetric solutions and the optimal approximation solution of the matrix equation AXB=C,” Applied Mathematics and Computation, vol. 160, no. 3, pp. 763–777, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet